# SDR GTIA2020081735310

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 20,961 hours, 9,388 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APP PACK 1 GAVE OF  MUSTY SOCKS SMELL PACK 1 OFF SMELL WENT AWAY ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED TSM #05-50-00-810-831-A,NO ODOR FOUND.RAN BOTH ENGINES IAW 71-00-00 NO ODOR IDENTIFIED.AS A PRECAUTION PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002-A.OPS CHECK GOOD.THIS CLEARS DMI,MOC NOTIFIED.
